MathSciNet Relay Station
MathSciNet bibliographic data
MR2443248 57M27 (57M15 57M25)
Ishii, Atsushi Moves and invariants for knotted handlebodies. Algebr. Geom. Topol. 8 (2008), no. 3, 1403–1418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement